# SDR DALA2025112008498

- Difficulty date: November 18, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 96,729 hours, 44,365 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: D5311047700007
- Part serial: RADSA2119
- Condition: Damaged
- Location: Zone 100
- Part time: 61,652 hours, 32,150 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3237 DISC: BIRD STRIKE ON LOWER NOSE CONE ON CA SIDE. ABOUT 7500' ON CLIMB OUT FROM DENVER. NO ADVERSE CONDITIONS EXPERIENCED. C/A: INSPECTED A/C PER A320 AMM 05-51-14-200-803. DAMAGE NOTED ON RADOME. NO FURTHER DAMAGE ON A/C (WIP 184199) R&R RADOME PER A320 AMM 53-15-11. OK FOR SVC. (LP: 7933432)
